Paracetamol Phenylephrine Hydrochloride Caffeine and Diphenhydramine Hydrochloride Tablets - THIRD PARTY MANUFACTURERS SUPPLIERS - PCD FRANCHISE
Paracetamol Phenylephrine Hydrochloride Caffeine and Diphenhydramine Hydrochloride Tablets
BRAND NAME: WENTCOLD PLUS
COMPOSITION: PARACETAMOL 325MG, CAFFINE 30MG, PHENYLEPHRINE 5MG, CHLORPHENIRAMINE MALEATE 2MG
|BRAND NAME||COMPOSITION||PACKING SIZE||PACKING STYLE||MRP|
|WENTCOLD – PLUS |
| PARACETAMOL IP 500 MG IP PHENYLEPHRINE |
HYDORCHLORIDE 5 MG IP DIPHENHYDRAMINE
HYDORCHLORIDE 25 IP+ CAFFEINE 30 MG
|10 X 10||BLISTER||52.00|
Paracetamol Phenylephrine Hydrochloride Caffeine and Diphenhydramine Hydrochloride Tablets fall in a drug category known as cough and cold medications. Primarily, this medicine treats symptoms of the common cold, such as sneezing, fever, runny nose, body pains, headache, stuffy nose, congestion, or watery eyes. This medicine is a combination medication that contains: Paracetamol, Phenylephrine Hydrochloride, Caffeine, and Diphenhydramine Hydrochloride. Each drug has a different mechanism of action to treat the above conditions.
Mechanism of Action:-
- Caffeine is a stimulant. It enhances paracetamol’s effect.
- Diphenhydramine belongs to the class of antihistamines (anti-allergic drugs). It blocks the action of histamine, which is responsible for allergic reactions.
- Paracetamol has analgesic and antipyretic properties. It functions through the inhibition of the production of chemical messengers known as prostaglandins responsible for pain and fever.
- Phenylephrine is a decongestant. It decreases inflammation of the blood vessels. In addition, it provides relief from congestion and decreases mucus production. Collectively, they work to alleviate the symptoms of the common cold.
Consult your healthcare provider before commencing treatment with Paracetamol Phenylephrine Caffeine and Diphenhydramine Tablets. In addition, take the points into account mentioned on the label. Moreover, an individual patient can make a speedier recovery by taking the medicines as prescribed.
Take these Precautions for Paracetamol Phenylephrine Caffeine and Diphenhydramine Tablets
To attain the best possible effects, take this medicine as prescribed by the healthcare professional. In general, the doctor determines the dosage of this medicine. Thus, making any adjustments is not recommended. Also, don’t stop the treatment course with Paracetamol Phenylephrine Caffeine and Diphenhydramine Tablets abruptly. It may result in a relapse of the infection. Further, one can consider following the below-listed instructions.
- Neither takes less nor more out of medication. Take this medicine as prescribed.
- Avoid taking this medicine with alcoholic beverages or food containing caffeine.
- Inform your healthcare provider if your body has developed severe side effects, such as breathing problems, mouth ulcers, vision disturbances, unexplained bleeding, or a fast heartbeat.
- Evade driving vehicle, operating heavy machinery, or working on heights while taking Paracetamol Phenylephrine Caffeine and Diphenhydramine Tablets.
- Enhance the effectiveness of this medicine with these tips:
• Take enough rest.
• Eat warm food only.
• Gargle with lukewarm saltwater.
• Make sure the intake of adequate fluid.
• Apply vapor rubs on the chest and back.
With these points in mind, take these Tablets. To know more deets by consulting your healthcare provider.
Know the Most Common Side effects
Like other medications, this medicine also causes some side effects. An individual may experience mild to moderate adverse reactions, such as:
- Epigastric pain
The adverse effects caused by this medicine go away once the body adjusts to this medicine. However, inform your healthcare provider if your body develops any persistent problem or rare side effects.
Frequently Asked Questions
Q. What Paracetamol Phenylephrine Hydrochloride Caffeine and Diphenhydramine Hydrochloride Tablets are used for?
A. This medicine is used to treat the common cold, such as sneezing, runny nose, fever, headache, body pains, congestion, stuffy nose, or watery eyes.
Q. Is phenylephrine used for cough?
A. Phenylephrine (decongestant) reduces swelling of the blood vessels in the nasal passages. It also provides relief from congestion and decreases mucus production.